このエントリーをはてなブックマークに追加
ID 57815
FullText URL
Author
Amy Poh Ai Ling Division of Mathematics and Physics, Graduate School of Natural Science and Technology, Okayama University
Taniguchi, Masaharu Research Institute for Interdisciplinary Science, Okayama University ORCID Kaken ID publons researchmap
Abstract
The existence and stability of the Allen–Cahn equation discretized in space and time are studied in a finite spatial interval. If a parameter is less than or equals to a critical value, the zero solution is the only stationary solution. If the parameter is larger than the critical value, one has a positive stationary solution and this positive stationary solution is asymptotically stable.
Keywords
Allen–Cahn equation
stationary solution
comparison theorem
discretized
Note
Mathematics Subject Classification. Primary 34A33; Secondary 35K57.
Published Date
2020-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume62
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
197
End Page
210
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2020 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol62/iss1/5